# SDR CALA2017012900193

- Difficulty date: January 29, 2017
- Submitted: January 30, 2017
- Operation: Air carrier
- Aircraft: N669UA
- Make and model: Boeing 767322
- Aircraft serial: 30025
- Aircraft time: 64,257 hours, 14,603 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 140T2101255
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 743 STR 37R CORROSION FOUND ON AFT SIDE OF BULKHEAD AT WEB INTERSECTION RBL 25. REMOVED AND REPLACED SHEAR TIE AT STA 743 RBL 25 IAW SRM 51-40-02(4) FIG 8. FORMED SHEAR TIE 140T2102-255 IAW SRM 51-30-01(7) FIG 9. LOCATE AND DRILLED IAW DWG 140T2102 AND SRM 51- 40-05 (4) FIG 2. TREATED AND PRIMED IAW SRM 51-20-01(3) TOP COAT IAW AMM 51-21-10-307-033 PER 76-5311-1-2505.
